home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 6, Alavert Loratadine Mint Oral Disintegrating Tablets, 60 ct
slide 2 of 6, Alavert Loratadine Mint Oral Disintegrating Tablets, 60 ct
slide 3 of 6, Alavert Loratadine Mint Oral Disintegrating Tablets, 60 ct
slide 4 of 6, Alavert Loratadine Mint Oral Disintegrating Tablets, 60 ct
slide 5 of 6, Alavert Loratadine Mint Oral Disintegrating Tablets, 60 ct
slide 6 of 6, Alavert Loratadine Mint Oral Disintegrating Tablets, 60 ct
Alavert

Alavert Loratadine Mint Oral Disintegrating Tablets

Experience the relief of Alavert Allergy 24 Hour Orally Disintegrating Tablets to help relieve all of your worst allergy symptoms. The active ingredient in this allergy medicine for adults is a non-drowsy (1) antihistamine (Loratadine 5 mg). Alavert Allergy delivers 24 full hours of symptom relief, sneezing, runny nose, itchy, watery eyes and itching of the nose and throat in a single orally disintegrating tablets. Alavert is conveniently available over-the-counter without a doctor's prescription so you can get back to your day and leave your allergies behind. Alavert allergy relief tablets is available in citrus and fresh mint flavors. This allergy medicine may be used by adults and children 12 years and older - review all labeled directions and warnings prior to use. (1) When taken as directed

Ingredients

Active Ingredients: In Each Tablet: Loratadine (10 mg). Purpose: Antihistamine. Inactive Ingredients: Anhydrous Citric Acid, Aspartame, Colloidal Silicon Dioxide, Corn Syrup Solids, Crospovidone, Magnesium Stearate, Mannitol, Microcrystalline Cellulose, Modified Starch, Natural and Artificial Flavors, Sodium Bicarbonate.